# SDR USAA2010021590369

- Difficulty date: February 12, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 31,244 hours, 11,222 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Structure
- Part number: D53235103200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON FRAME CLEATS AT FR 35.1 TO FR 35.5 & BETWEEN S40R TO S41R.  REPLACED FRAME CLEATS AT FR 35.1 TO FR 35.5 & BETWEEN S40R TO S41R IAW A321 SRM 51-42-11, 51-72-11 & 53-21-12.
